# SDR SWAA2022031571098

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AAF HAS CORRODED INSERTS. / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241AAF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 150;[02] PANEL REPLACED PER SRM 51-10-02-0G-0.
